Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Homotopical nilpotence of the seven sphere


Author: William J. Gilbert
Journal: Proc. Amer. Math. Soc. 32 (1972), 621-622
MSC: Primary 55.40
MathSciNet review: 0288761
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the homotopical nilpotence of $ {S^7}$ is 3, with respect to any of its 120 H-space multiplications.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0288761-9
Keywords: Homotopical nilpotence, H-space, commutator map
Article copyright: © Copyright 1972 American Mathematical Society